# SDR UIEA200800298

- Difficulty date: August 25, 2008
- Submitted: September 3, 2008
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT WING FORWARD LEADING EDGE PANEL HAS A 2.5" CRACK LOCATED AT ILES 208.81 AND IS 18.25" FROM TOP EDGE OF PANEL.  PERMANENT REPAIR ACCOMPLISHED AS PER B747-300 SRM 57-30-04 FIG. 2, SHEETS 1,2 & 3.  ALSO, REFERENCE ATLAS AIR EO NO. 4757A459.
